# SDR UALA2009012600260

- Difficulty date: January 23, 2009
- Submitted: January 27, 2009
- Operation: Air carrier
- Aircraft: N654UA
- Make and model: Boeing 767322
- Aircraft serial: 25392
- Aircraft time: 69,606 hours, 11,487 cycles
- Engine: Pwa PW4060
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Stiffener
- Part number: 112T22524
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING LEADING EDGE CAVITY, FRONT VERTICAL ANGLE STIFFENER AT L/E STA 652 IS CRACKED.  MAJOR REPAIR ACCOMPLISHED.  INSTALLED NEW STIFFENER.
